Alert archive / Idaho / Wind Advisories in 2013
Wind Advisory 9, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 8, 2013, 4:00 AM MDT. It took effect at Apr 8, 2013, 12:00 PM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2013, 4:00 AM MDT (10:00 UTC)
- In effect from
- Apr 8, 2013, 12:00 PM MDT
- Expired
- Apr 8, 2013, 11:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
141 WWUS75 KPIH 081000 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 400 AM MDT MON APR 8 2013 IDZ017>021-023-031-032-082100- /O.NEW.KPIH.WI.Y.0009.130408T1800Z-130409T0300Z/ EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...CAREY...DUBOIS...ISLAND PARK... ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... BLACKFOOT...ARCO 400 AM MDT MON APR 8 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...NOON THROUGH 9PM. THE STRONGEST WINDS WILL OCCUR FROM AROUND 2PM TO SUNSET. * WINDS...NORTH TO NORTHEAST 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH AT TIMES. * LOCATIONS INCLUDE...CAREY...DUBOIS...ISLAND PARK... ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... BLACKFOOT...ARCO AND INL. * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING CONDITIONS ESPECIALLY ON EAST WEST ORIENTED ROADS. IT IS POSSIBLE THAT AT HIGHEST ELEVATIONS SOME POCKETS OF BLOWING AND DRIFTING SNOW WOULD OCCUR. BLOWING DUST MAY BE A CONCERN ESPECIALLY IN AREAS WHERE LITTLE OR NO PRECIPITATION HAS FALLEN RECENTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-082100- /O.NEW.KPIH.WI.Y.0009.130408T1800Z-130409T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 400 AM MDT MON APR 8 2013 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...NOON THROUGH 9PM. THE STRONGEST WINDS WILL OCCUR FROM AROUND 2PM TO SUNSET. * WINDS...NORTH TO NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH AT TIMES. * LOCATIONS INCLUDE...OAKLEY...MALTA AND CITY OF ROCKS. THIS INCLUDES INTERSTATE 84 FROM THE 86 JUNCTION TO THE UTAH BORDER. * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING CONDITIONS ESPECIALLY ON EAST WEST ORIENTED ROADS. IT IS POSSIBLE THAT AT HIGHEST ELEVATIONS LIKE POMERELLE SOME POCKETS OF BLOWING AND DRIFTING SNOW WOULD OCCUR. BLOWING DUST MAY BE A CONCERN ESPECIALLY IN AREAS WHERE LITTLE OR NO PRECIPITATION HAS FALLEN RECENTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
479 WWUS75 KPIH 081946 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 146 PM MDT MON APR 8 2013 IDZ017>021-023-031-032-090300- /O.CON.KPIH.WI.Y.0009.000000T0000Z-130409T0300Z/ EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...CAREY...DUBOIS...ISLAND PARK... ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... BLACKFOOT...ARCO 146 PM MDT MON APR 8 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...CONTINUING THROUGH 9 PM THIS EVENING. * WINDS...NORTH TO NORTHEAST 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH AT TIMES NEAR VALLEYS EMPTYING OUT OF THE NORTHERN MOUNTAINS. * LOCATIONS INCLUDE...CAREY...DUBOIS...ISLAND PARK... ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... BLACKFOOT...ARCO AND INL. * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING CONDITIONS ESPECIALLY ON EAST WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-090300- /O.CON.KPIH.WI.Y.0009.000000T0000Z-130409T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 146 PM MDT MON APR 8 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...CONTINUING THROUGH 9 PM THIS EVENING. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS APPROACHING 50 MPH AT TIMES. * LOCATIONS INCLUDE...OAKLEY...MALTA AND CITY OF ROCKS. THIS INCLUDES INTERSTATE 84 FROM THE 86 JUNCTION TO THE UTAH BORDER. * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
509 WWUS75 KPIH 090238 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 838 PM MDT MON APR 8 2013 IDZ017>021-023-031-032-090500- /O.EXT.KPIH.WI.Y.0009.000000T0000Z-130409T0500Z/ EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...CAREY...DUBOIS...ISLAND PARK... ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... BLACKFOOT...ARCO 838 PM MDT MON APR 8 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING... * TIMING...CONTINUING THROUGH 11 PM THIS EVENING. * WINDS...NORTH TO NORTHEAST AROUND 30 MPH WITH GUSTS APPROACHING 45 MPH AT TIMES. * LOCATIONS INCLUDE...CAREY...DUBOIS...ISLAND PARK... ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... BLACKFOOT...ARCO AND INL. * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING CONDITIONS ESPECIALLY ON EAST WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-090500- /O.EXT.KPIH.WI.Y.0009.000000T0000Z-130409T0500Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 838 PM MDT MON APR 8 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING... * TIMING...CONTINUING THROUGH 11 PM THIS EVENING. * WINDS...NORTHWEST AROUND 30 MPH WITH GUSTS APPROACHING 45 MPH. * LOCATIONS INCLUDE...OAKLEY...MALTA AND CITY OF ROCKS. THIS INCLUDES INTERSTATE 84 FROM THE 86 JUNCTION TO THE UTAH BORDER. * IMPACTS...HIGH PROFILE VEHICLES WILL ENCOUNTER ROUGH DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VALLE
413 WWUS75 KPIH 090440 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1040 PM MDT MON APR 8 2013 IDZ017>021-023-031-032-090545- /O.EXP.KPIH.WI.Y.0009.000000T0000Z-130409T0500Z/ EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...CAREY...DUBOIS...ISLAND PARK... ST. ANTHONY...IDAHO FALLS...REXBURG...RIGBY...POCATELLO... BLACKFOOT...ARCO 1040 PM MDT MON APR 8 2013 ...WIND ADVISORY WILL EXPIRE AT 11 PM MDT THIS EVENING... WINDS WILL SLOWLY WEAKEN OVERNIGHT. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ IDZ022-090545- /O.EXP.KPIH.WI.Y.0009.000000T0000Z-130409T0500Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 1040 PM MDT MON APR 8 2013 ...WIND ADVISORY WILL EXPIRE AT 11 PM MDT THIS EVENING... WINDS WILL SLOWLY WEAKEN OVERNIGHT. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 8, 3:21 AM MDT, 39 minutes earlier.
Area forecast discussion, Apr 8, 3:21 AM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 321 AM MDT MON APR 8 2013 .SHORT TERM...TODAY THROUGH WEDNESDAY. WE ARE WATCHING THE MAIN STORM SYSTEM SPLITTING AS IT MOVES INTO THE GREAT BASIN AND NORTHERN ROCKIES THIS MORNING. THIS HELPING TO PRODUCE SOME EARLY RAIN AND SNOW SHOWERS GENERALLY ALONG AND SOUTH OF THE SNAKE RIVER ITSELF. ANOTHER AREA OF SHOWERS IS MOVING MOVING VERY SLOW FROM AROUND RICHFIELD TO WEST OF MONIDA PASS. AS THE LOW CONTINUES TO DIG INTO NEVADA AND UTAH...THIS WILL PUT THE FOCUS KEEP THE FOCUS ACROSS THE SOUTHERN AND EASTERN HIGHLANDS AS WELL ALONG THE INTERSTATE CORRIDOR FROM BURLEY TO IDAHO FALLS. SNOW LEVELS THIS MORNING ARE ROUGHLY 5500-6500FT AS OF 3AM. THEY WILL SLOWLY LOWER TO THE VALLEY FLOORS ESPECIALLY AS THE COLDER AIR FILTERS IN FROM THE NORTH TODAY. LIGHT TO LOCALLY MODERATE RAIN AND SNOW IS LIKELY HERE...WITH PLACES ABOVE 6500FT SEEING 1-4 INCHES OF WET SNOW WITH A MIX DOWN TO THE VALLEY FLOORS. THE REST OF EASTERN IDAHO WILL SEE SOME SHOWERS BUT LESS WIDESPREAD...WITH A LITTLE BETTER CHANCE ACROSS THE CENTRAL MOUNTAINS. WE WILL ALSO WATCH FOR A BAND OF SHOWERS IN ASSOCIATION WITH A CONVERGENCE EVENT ACROSS THE MAGIC VALLEY. AT THIS POINT...PRECIPITATION AMOUNTS SHOULD BE LIGHT THERE BUT WE WILL BE WATCHING THAT THROUGHOUT THE DAY. THE BIGGER STORY THOUGH APPEARS TO BE VERY STRONG WINDS ACROSS MUCH OF THE AREA. A RATHER STRONG PRESSURE GRADIENT AND DECENT MIXING WILL DEVELOP THROUGH THE DAY AND ACTUALLY LAST INTO TUESDAY MORNING. IN TERMS OF WINDS...WE ARE TARGETING TWO SEPARATE AREAS FOR THIS AFTERNOON AND EVENING. THE FIRST IS ACROSS THE SOUTH- CENTRAL HIGHLANDS WHERE THE FLOW FAVORS STRONG NORTH TO NORTHWEST WINDS. THERE WILL BE SHOWER ACTIVITY AROUND WHICH WILL LIKELY AID IN PRODUCING HIGHER WIND GUSTS BUT THE OVERALL WIND PATTERN SUPPORTS A HIGHER END WIND ADVISORY. WE WILL ALSO HAVE TO WATCH THE HIGHER PEAKS LIKE POMERELLE AND SUCH FOR BLOWING AND DRIFTING SNOW. WE WILL HIGHLIGHT THIS IMPACT IN THE WIND ADVISORY AND OPT OUT OF A WINTER WEATHER ADVISORY HIGH UP. THE SECOND AREA IS WHERE STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP...AND ENCOMPASSES PRETTY MUCH ALL OF THE UPPER SNAKE HIGHLANDS AND MOST OF THE SNAKE PLAIN...INCLUDING THE FAR EASTERN FRINGE OF THE EASTERN MAGIC VALLEY. WE USUALLY DON'T SEE WIND EVENTS COMING WITH THIS WIND PATTERN...BUT ALL OF THE DATA INDICATES WE WILL A WIND EVENT HERE. A SECOND WIND ADVISORY WILL BE ISSUED THROUGH THIS EVENING FOR THESE LOCATIONS. THE REST OF THE AREA WILL SEE 20-30 MPH WINDS WITH HIGHER GUSTS INCLUDING SUN VALLEY AND HAILEY. FOR TONIGHT AND TUESDAY...THE FOCUS OF PRECIPITATION WILL SHIFT TO MAINLY THE SOUTHEAST CORNER AND EVENTUALLY OUT OF THE STATE BY LATE AFTERNOON AS THE LOW MOVES TOWARD THE PLAINS. WINDS WILL CONTINUE BE STRONG...BUT WE SHOULD SEE SOME DECOUPLING AT THE SURFACE OVERNIGHT. HOWEVER...EXPECT JUST OFF THE VALLEY FLOORS AND IN THE MOUNTAINS THEY WILL CONTINUE TO BLOW. WINDS WILL CONTINUE TO BE STRONGEST ACROSS THE SAME AREAS WHERE THE WIND ADVISORIES FOR EARLIER IN THE DAY ARE POSTED. THE DAY OR EVENING SHIFT MAY NEED TO EXTEND THE HEADLINES IF THE WINDS DON'T DIE OFF AS FORECAST. THE WINDS FINALLY DIE OFF RELATIVELY QUICKLY TUESDAY AFTERNOON. FOR THE REST OF THE SHORT TERM...WE WILL SEE SOME HIGHER CLOUDS AS A BRIEF RIDGE BUILDS ACROSS IDAHO. BY LATE WEDNESDAY...THE NEXT SYSTEM APPROACHES AND WILL HELP KICK OFF A FEW SHOWERS ACROSS PORTIONS OF THE CENTRAL MOUNTAINS. TEMPERATURES WILL BE TRICKY TODAY AS EVERYTHING DEPENDS ON CLOUDS/SHOWERS AND COLDER AIR FILTERING IN. WE ARE LOOKING AT 30S AND 40S FOR MOST LOCATIONS...IT CLOSER TO 50 ACROSS THE MAGIC VALLEY. BY WEDNESDAY...HIGHS WILL BE QUICKLY BACK INTO 50S AND POSSIBLY LOW 60S IN THE VALLEYS. OVERNIGHT LOWS TONIGHT AND TUESDAY NIGHT WILL BE QUITE COLD WITH 10S AND 20S AREAWIDE TOMORROW NIGHT. KEYES .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. MODELS ARE IN GOOD AGREEMENT WEDNESDAY NIGHT THROUGH FRIDAY. THE MOST SIGNIFICANT CHANGE IS THE TIMING OF THE DISTURBANCE IN WESTERLY FLOW OFF THE PACIFIC WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. THIS IS EARLIER THAN PREVIOUS MODEL RUNS THAT FAVORED THE DISTURBANCE CROSSING SOUTHEAST IDAHO DAY TIME THURSDAY. SNOW AMOUNTS OF 1 TO 3 INCHES STILL FAVORED IN THE MOUNTAINS. FOR SATURDAY AND SUNDAY...STORM TRACK WILL BE SHIFTING SOUTHWARD WITH BROAD TROUGH OVER THE PACIFIC NORTHWEST. MODEL DIFFERENCES CAN BE QUITE SUBSTANTIAL. THE ECMWF IS MORE INLAND WITH A LOW PRESSURE CIRCULATION WHILE THE GFS IS MORE ALONG THE WEST COAST PICKING UP MORE MOISTURE. BOTH BRING A CHANCE OF PRECIPITATION BOTH DAYS...JUST WETTER WITH THE GFS. HAVE ADJUSTED AFTERNOON HIGH TEMPERATURES SATURDAY AND SUNDAY A COUPLE OF DEGREES WARMER...BASICALLY A COMPROMISE BETWEEN MODELS. RS && .AVIATION...RAIN SHOWERS WITH MVFR CEILINGS HAVE DEVELOPED FROM NEAR KBYI TO KIDA THIS MORNING. MODELS DID NOT PARTICULARLY HIT THE LOCATION AND TIMING VERY WELL. WITH THE LOW DROPPING RAPIDLY TOWARDS NEVADA THIS MORNING...ESTIMATE THESE SHOWERS AND LOW CEILINGS TO PERSIST PERHAPS UNTIL 16Z...THEN DISSIPATE FOR MUCH OF THE DAY. WILL WATCH FOR WRAP AROUND CIRCULATION TO BRING SHOWERS CLOSE TO KIDA AND KPIH LATER THIS EVENING. THE OTHER MAJOR CONCERN IS SURFACE WINDS. SOUTH TO SOUTHWEST WIND IN THE UPPER SNAKE PLAIN EXPECTED TO SHIFT TO THE NORTH 11-13Z TIME FRAME BASED ON RAPID UPDATE MODEL...THEN INCREASE IN SPEED 16-18Z TO 15 TO 25 KTS GUST 35 KTS AND DIMINISH IN STRENGTH BY 09/03Z. BELIEVE MOS GUIDANCE WILL PROVE TOO LIGHT ON WIND SPEEDS TODAY. WIDESPREAD VFR CONDITIONS EXPECTED TUESDAY. RS && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR ALL OF PORTIONS OF IDZ017-019>021-031-032. WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING IDZ022. &&
Hazardous weather outlook, Apr 7, 2:15 PM MDT, 13 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 215 PM MDT SUN APR 7 2013 IDZ017>025-031-032-082015- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 215 PM MDT SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT SNOW WILL CONTINUE TONIGHT WITH AN ADDTIONAL 1 TO 4 INCHES POSSIBLE ABOVE 6500 FEET...MAINLY IN THE HIGHLANDS SOUTH AND EAST OF THE SNAKE RIVER. LOCATIONS BELOW THAT WILL SEE NOTHING BUT RAIN. ISOLATED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND WILL CONTINUE. THE AIR IS COLD ENOUGH WHERE HAIL IN THE THUNDERSTORM WILL NOT MELT AS IT NORMALLY WOULD IN THE SUMMER...SO EXPECT SMALL HAIL WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY |THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MONDAY AND MONDAY NIGHT WILL CONTINUE RAINY WITH HIGH ELEVATION SNOW. CONDITIONS WILL BE DRIER BY WEDNESDAY AS HIGH PRESSURE RETURNS. MORE PRECIPTATION MAY OCCUR BY WEDNESDAY NIGHT AND THURSDAY WHEN ANOTHER LOW MOVES INTO IDAHO FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:53 PM MDT | Winter Weather Advisory | PIH | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.